Alert archive / Pennsylvania / Wind Advisories in 2020

Wind Advisory 4, NWS State College, PA

February 26, 202033 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Feb 26, 2020, 3:40 AM EST for 33 counties in Pennsylvania. It took effect at Feb 27, 2020, 3:00 AM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2020, 3:40 AM EST (08:40 UTC)
In effect from
Feb 27, 2020, 3:00 AM EST
Expired
Feb 27, 2020, 7:39 PM EST
In force
17 hr
Issued by
NWS State College, PA
All 33 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA

The radar

The State College radar (KCCX), 43 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2020-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2020-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

463 
WWUS71 KCTP 260840
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
340 AM EST Wed Feb 26 2020

PAZ004>006-010>012-017>019-024>027-033>036-045-270300-
/O.NEW.KCTP.WI.Y.0004.200227T0800Z-200228T0600Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Fulton-Franklin-Southern Clinton-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Somerset, Bedford, McConnellsburg, Chambersburg, 
and Lock Haven
340 AM EST Wed Feb 26 2020

...WIND ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 1 AM EST
FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of Central Pennsylvania.

* WHEN...From 3 AM Thursday to 1 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ028-037-041-042-046-049>053-056>059-063>066-270300-
/O.NEW.KCTP.WI.Y.0004.200227T1000Z-200228T0600Z/
Juniata-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
Including the cities of Mifflintown, Mansfield, Wellsboro, 
Trout Run, Laporte, Williamsport, Lewisburg, Selinsgrove, 
Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, 
Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, 
York, and Lancaster
340 AM EST Wed Feb 26 2020

...WIND ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 1 AM EST
FRIDAY...

* WHAT...West winds 15 to 20 mph with gusts between 45 and 50 mph  
  expected.

* WHERE...Portions of Central Pennsylvania.

* WHEN...From 5 AM Thursday to 1 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

Lambert/Dangelo

For more information from the National Weather Service visit
http://weather.gov/ctp
4 follow-up statements
838 
WWUS71 KCTP 262357
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
657 PM EST Wed Feb 26 2020

PAZ004>006-010>012-017>019-024>027-033>036-045-271200-
/O.CON.KCTP.WI.Y.0004.200227T0800Z-200228T0600Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Fulton-Franklin-Southern Clinton-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Somerset, Bedford, McConnellsburg, Chambersburg, 
and Lock Haven
657 PM EST Wed Feb 26 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 1 AM EST
FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central Pennsylvania.

* WHEN...From 3 AM Thursday to 1 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

PAZ028-037-041-042-046-049>053-056>059-063>066-271200-
/O.CON.KCTP.WI.Y.0004.200227T1000Z-200228T0600Z/
Juniata-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
Including the cities of Mifflintown, Mansfield, Wellsboro, 
Trout Run, Laporte, Williamsport, Lewisburg, Selinsgrove, 
Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, 
Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, 
York, and Lancaster
657 PM EST Wed Feb 26 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 1 AM EST
FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts between 45 and 50 mph
  expected.

* WHERE...Portions of central Pennsylvania.

* WHEN...From 5 AM Thursday to 1 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
577 
WWUS71 KCTP 270943
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
443 AM EST Thu Feb 27 2020

PAZ004>006-010>012-017>019-024>027-033>036-045-272145-
/O.CON.KCTP.WI.Y.0004.000000T0000Z-200228T0600Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Fulton-Franklin-Southern Clinton-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Somerset, Bedford, McConnellsburg, Chambersburg, 
and Lock Haven
443 AM EST Thu Feb 27 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central Pennsylvania.

* WHEN...From 3 AM Thursday to 1 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

PAZ028-037-041-042-046-049>053-056>059-063>066-272145-
/O.CON.KCTP.WI.Y.0004.200227T1000Z-200228T0600Z/
Juniata-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
Including the cities of Mifflintown, Mansfield, Wellsboro, 
Trout Run, Laporte, Williamsport, Lewisburg, Selinsgrove, 
Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, 
Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, 
York, and Lancaster
443 AM EST Thu Feb 27 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central Pennsylvania.

* WHEN...From 5 AM Thursday to 1 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

Lambert/Steinbugl

For more information from the National Weather Service visit
http://weather.gov/ctp
759 
WWUS71 KCTP 271654
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1154 AM EST Thu Feb 27 2020

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-280600-
/O.CON.KCTP.WI.Y.0004.000000T0000Z-200228T0600Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Mifflintown, Somerset, Bedford, McConnellsburg, 
Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, 
Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, 
Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, 
Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, 
and Lancaster
1154 AM EST Thu Feb 27 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of central Pennsylvania.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
363 
WWUS71 KCTP 280039
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
739 PM EST Thu Feb 27 2020

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-280145-
/O.CAN.KCTP.WI.Y.0004.000000T0000Z-200228T0600Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Mifflintown, Somerset, Bedford, McConnellsburg, 
Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, 
Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, 
Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, 
Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, 
and Lancaster
739 PM EST Thu Feb 27 2020

...WIND ADVISORY IS CANCELLED...

Gusty winds will continue into late this evening. However, the gusts
should remain below 45 mph.

$$

For more information from the National Weather Service visit
http://weather.gov/ctp

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Feb 26, 2:27 AM EST, 1 hour 13 minutes earlier.

Area forecast discussion, Feb 26, 2:27 AM EST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service State College PA
227 AM EST Wed Feb 26 2020

.SYNOPSIS...
Periods of light rain and drizzle will persist tonight.
Higher elevations across the north could mix with a bit of wet
snow, but any accumulation will minor. Look for mild conditions
and a several hour period of steadier rain later Wednesday
afternoon and early Wednesday night. The rain could end as snow
Wednesday night, and bring a few inches of snow accumulation to
the Northwest Mountains of the state. Gusty northwest winds of
35 to 45 mph will direct much colder air into the region later
Wednesday night and Thursday with snow showers across the
Allegheny Plateau. Below average temperatures are expected to
close out the month before trending warmer into the first week
of March.

&&

.NEAR TERM /UNTIL 7 AM THIS MORNING/...
Regional radar loop at 03Z is showing spotty light rain/snow
over the northern tier of Pa associated with isentropic lift
ahead of weak surface low lifting out of the Ohio Valley. Latest
surface obs and 00Z HREFV2 continue to support the possibility
of a minor accumulation of less than an inch on the ridgetops
north of route 6.

Expect the steady, light precipitation to lift north of Pa by
around 06Z, as parent shortwave and best fgen forcing move into
southern Ontario and upstate NY. However, a light easterly flow
and nearly saturated 0-1km layer indicate lingering drizzle can
be expected over much of the region through dawn.

&&

.SHORT TERM /7 AM THIS MORNING THROUGH 6 PM THURSDAY/...
An overall lull in forcing appears likely for much of the day
Wednesday until the cold front swings through late afternoon and
evening. Low ceilings and perhaps some areas of drizzle appear
likely through the midday hours Wednesday under LLVL east to
southeasterly flow. Deepening upper trough, increasing upper
diffluence and a gradually strengthening sfc low to around 1002
mb Wed evening will be accompanied by a line of heavy showers,
possibly a low-topped TSRA.

Occlusion taking a bent back type structure as it crosses PA
Wednesday evening, while a secondary cold front drops in behind
it delivering much colder air and a changeover to snow on the
immediate backside of steady precip. Low levels too warm for
much if any mention of accumulation in the valleys, but across
the northeast mountains there may be sufficient rates as
advertised by HREF to produce a slushy accumulation. Snow moves
out quickly by 12z Thursday, with lake effect regime setting in
as much colder air pours in from the NW.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A tight pressure gradient south of intensifying low over
southern Quebec will produce strong, gusty winds across central
Pa Thursday. Model soundings support 40kt+ gusts with some
potential of gusts to around 50kts. Have increased the wind gust
forecast and highlighted the threat in the HWO. The other area
of concern will be ongoing lake enhanced orographic snow showers
across the Allegheny Plateau. Model boundary layer flow around
270 degrees should focus the best low level convergence and most
significant lake effect snow across southwest NY state.
However, the snowbelt of northwest Warren County could see
several inches of accumulation Thursday/Thu night. Further
south, a lack of lake moisture should result in only light
orographic snow along the spine of the Appalachians.

Diminishing lake enhanced orographic snow showers are expected
Friday and Saturday, as inversion heights come down. High
pressure building into the region should support fair weather
Sunday. As the high retreats off the Atlantic coast, a return
southwest flow should result in a return to above normal
temperatures early next week. Latest ECENS and NAEFS also
support an increasing chance of rain by late Monday or Tuesday
ahead of low pressure lifting north through the Grt Lks. Can't
rule out an initial period of snow, mainly over northern Pa.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
Most areas will stay stuck in IFR/LIFR through the morning as
dewpoints continue to rise and winds slowly veer. Some showers
over the SW will spread across the central mtns. These could
actually make the vis/cigs better/higher as they could
precipitate out the smaller droplets. However, the climatology
of this set up is not bright. Temps are at or just barely above
freezing in the northern mtns. Thus, any precipitation harder
than drizzle could be sleet or snowflakes over the next 2-3hrs.
The warm nose should then be sufficient to make anything else
that falls before late this evening plain rain.

Cigs and vis should improve some during the day on Wednesday,
given the time of day, and track of main low to the west and
north.

Secondary low forming on the cold front will pull a strong cold
front across the area Wednesday night...after 00Z Thursday. Will
hold off on trying to time the change over, but BFD and JST
could go to snow around 03Z. The cold front moves into the
western mtns around 00Z and gets past IPT and LNS by 05Z.

Some +RA and TS are possible with the cold front. The highest
chance of TSRA is for the srn 4 TAFs.

The northwest flow of cold air will keep low stratus/stratocu
over the area will occur into Friday morning. Lake effect snow
also kicks in. The heaviest SHSN should be confined to BFD.

.Outlook...

Thurs...Gusty W wind. SHSN N and W. MVFR NW half, VFR
elsewhere.

Fri...SHSN w/MVFR some IFR NW. VFR elsewhere.

Sat...No sig wx.

Sun...No sig wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...DeVoir/Lambert
NEAR TERM...Fitzgerald
SHORT TERM...DeVoir/Lambert
LONG TERM...Fitzgerald
AVIATION...Dangelo/Martin
Hazardous weather outlook, Feb 25, 10:12 PM EST, 5 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1012 PM EST Tue Feb 25 2020

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-270315-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
1012 PM EST Tue Feb 25 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong, gusty winds will develop over the region Thursday. The winds
could potentially be strong enough to down tree limbs and cause
scattered power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Feb 26, 1:52 AM EST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service State College PA
152 AM EST Wed Feb 26 2020

PAZ025>028-034>036-056>059-063>066-261000-
Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Perry-
Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
152 AM EST Wed Feb 26 2020

...WIDESPREAD FOG AND PATCHES OF DENSE FOG...

Fog has begun to get thicker over the past few hours and the
widespread fog is locally dense, especially on the ridge tops.
Visibilities are generally just one quarter to one half of a mile,
but could be only a few hundred feet on the ridges.

Please slow down and use only low-beam headlights if you are
traveling overnight. Allow plenty of extra time to reach your
destination.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 4:06 AM ESTWinter Weather AdvisoryCTPCambria, Cameron, Elk, McKean, Potter, Somerset and 1 more38 hr

Nearby

Wind Advisories in Pennsylvania, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.